MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO POINTER, KNEE NAVIGATION; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO POINTER, KNEE NAVIGATION; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6003-011-000
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed that a rubber gasket was missing on the device when inspected before a procedure.The gasket being detached poses the risk of a small component being lost in the surgical site.There were no reported adverse consequences; there were no significant procedure delays; there was no medical intervention required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
POINTER, KNEE NAVIGATION
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9386332
Report Number0001811755-2019-03882
Device Sequence Number2158266
Product Code HAW
UDI-Device Identifier04546540246028
UDI-Public04546540246028
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6003-011-000
Device Catalogue Number6003-011-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2020
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1